Alert archive / Tennessee / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 113, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 6, 2022, 3:53 PM EDT for 5 counties in Tennessee. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2022, 3:53 PM EDT (19:53 UTC)
- Expired
- Jul 6, 2022, 4:35 PM EDT
- In force
- 42 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Grainger County, TN, Greene County, TN, Hamblen County, TN, Hancock County, TN, Hawkins County, TN
The radar
The Knoxville radar (KMRX), 40 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 4:00 PM EDT | TSTM WND DMG | 1 Nnw Mooresburg, TN | TREES DOWN ALONG BIG HILL ROAD IN MOORESBURG. |
| Jul 6, 4:02 PM EDT | TSTM WND DMG | 3 Ene Mooresburg, TN | TREES DOWN ON GALBRAITH SPRINGS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.9 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 1496 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
182 WUUS54 KMRX 061953 SVRMRX TNC057-059-063-067-073-062045- /O.NEW.KMRX.SV.W.0113.220706T1953Z-220706T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Morristown TN 353 PM EDT Wed Jul 6 2022 The National Weather Service in Morristown has issued a * Severe Thunderstorm Warning for... Hawkins County in east Tennessee... Central Hancock County in east Tennessee... Northwestern Greene County in east Tennessee... Northeastern Grainger County in east Tennessee... Northern Hamblen County in east Tennessee... * Until 445 PM EDT. * At 352 PM EDT, a severe thunderstorm was located near Bean Station, or 8 miles south of Sneedville, moving east at 20 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Morristown, Rogersville, Bean Station, Surgoinsville, Russellville, Bulls Gap, Baileyton, Treadway, McCloud and Romeo. This includes Interstate 81 in Tennessee between mile markers 27 and 35. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3658 8291 3624 8282 3625 8340 3647 8337 TIME...MOT...LOC 1952Z 261DEG 19KT 3641 8322 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ BW
2 follow-up statements
219
WWUS54 KMRX 062013
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
413 PM EDT Wed Jul 6 2022
TNC057-062023-
/O.CAN.KMRX.SV.W.0113.000000T0000Z-220706T2045Z/
Grainger TN-
413 PM EDT Wed Jul 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRAINGER COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3658 8291 3624 8282 3628 8316 3631 8323
3645 8326
TIME...MOT...LOC 2013Z 261DEG 19KT 3642 8312
$$
TNC059-063-067-073-062045-
/O.CON.KMRX.SV.W.0113.000000T0000Z-220706T2045Z/
Hawkins TN-Hancock TN-Greene TN-Hamblen TN-
413 PM EDT Wed Jul 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR WESTERN HAWKINS...CENTRAL HANCOCK...NORTH CENTRAL GREENE AND
NORTHEASTERN HAMBLEN COUNTIES...
At 413 PM EDT, a severe thunderstorm was located near Rogersville,
moving east at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rogersville, Surgoinsville, Bulls Gap, Baileyton, Mooresburg, St.
Clair, Kepler, Treadway, McCloud and Romeo.
This includes Interstate 81 in Tennessee between mile markers 29 and
35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3658 8291 3624 8282 3628 8316 3631 8323
3645 8326
TIME...MOT...LOC 2013Z 261DEG 19KT 3642 8312
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SR010
WWUS54 KMRX 062035
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
435 PM EDT Wed Jul 6 2022
TNC059-063-067-073-062044-
/O.CAN.KMRX.SV.W.0113.000000T0000Z-220706T2045Z/
Hawkins TN-Hancock TN-Greene TN-Hamblen TN-
435 PM EDT Wed Jul 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HAWKINS...CENTRAL
HANCOCK...NORTH CENTRAL GREENE AND NORTHEASTERN HAMBLEN COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 3658 8291 3624 8282 3628 8316 3631 8323
3645 8326
TIME...MOT...LOC 2030Z 261DEG 19KT 3644 8298
$$
SRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:25 PM EDT, 28 minutes earlier.
Area forecast discussion, Jul 6, 3:25 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
325 PM EDT Wed Jul 6 2022
.SHORT TERM...(Today through Tomorrow)
Key Messages:
1. Thunderstorms expected to continue this afternoon and evening
across the area. The strongest of these storms will be capable of
producing damaging winds, hail, and flooding.
2. Hot temperatures and high relative humidities will combine to
create heat index values of over 100 degrees this afternoon.
3. Strong storms and high heat index values will once again be
likely tomorrow.
Discussion:
Currently scattered to widespread storms are occurring across the
region. Very hot temperatures and ample moisture remaining trapped
under the flattening ridge have destabilized the atmosphere. With
the peak heating hours convection is firing off leading to pulse
thunderstorms. Mesoanalysis indices show MLCAPE around 2,000 J/kg
(possibly higher) across most of east TN and southwest VA, which
will provide ample instability for rapid growth of thunderstorms.
Shear continues to look weak with generally less than 10 knots of
deep layer shear. Main threat for these quickly developing storms
will be damaging straight line winds capable of knocking down trees,
very well indicated by DCAPE values of around 1,000 J/kg across the
area. Hail cannot be ruled out with these storms, but with the lack
of shear the residence time for hail stones should be fairly low
which should hopefully limit growth potential. Other factor to be
aware of today is the torrential rain under these thunderstorms.
PWAT values of 1.5-2.1" are present across the area, meaning storms
will be capable of producing lots of rain in a short period of time.
If any location gets hit with multiple rounds of thunderstorms it
could cause flooding of low lying and poor drainage areas this
afternoon/evening.
Outside of the thunderstorms the main concern today will once again
be the high heat index values, especially in the central and
southern valley, with heat index currently at triple digits, and
some locations approaching 110 degrees.
Once the sun begins to set and the temperatures start to cool down
these storms should begin to decrease in coverage and strength.
Patchy fog will likely form overnight once again, especially in
areas that received heavy rainfall this afternoon/evening.
Fairly similar atmospheric story expected tomorrow as we remain on
the northeast periphery of the ridge. Afternoon highs and dew points
will likely be similar to today, leading to another prime atmosphere
for strong to severe storms. With similar severe parameters expected
again tomorrow the same threats of strong winds, hail, and
torrential rain are also expected.. Have once again gone a degree or
two above guidance for temperatures tomorrow, as it's worked out
fairly well the past few days under these abnormally hot
temperatures. Heat index values are once again expected to rise
above triple digits in the central and southern valley tomorrow.
.LONG TERM (Thursday Night through Wednesday)...
Key Messages:
1. An active pattern will continue through the end of this week. The
main threat with any storms that develop will be damaging winds and
localized heavy rainfall. The possibility for high rainfall rates in
a short timeframe could lead to flash flooding later in the week.
2. Dangerously high temperatures Friday will likely warrant a heat
advisory. Temperatures are expected to reach the mid-90s in some
parts of the TN Valley with heat indices of in excess of 100
possible.
An upper level ridge will remain over our area for Thursday Night
and Friday. While the ridge is rather flat, a series of shortwaves
will ride along its edge, providing the opportunity for convective
clusters to form. Showers and thunderstorms, some of which could be
severe, are expected for East Tennessee and the southern
Appalachians, but the exact timing and locations of these storms is
still uncertain. The severe potential is evidenced by expected
MLCAPE values of 2,500+ J/kg. DCAPES around 700 J/kg, and high PW
values of 1.7-2.1 inches, will provide favorable conditions for
localized heavy rainfall and damaging downburst winds. High rainfall
totals could lead to flash flooding across the region, especially in
areas that already received heavy rainfall. In addition to the
aforementioned risks, Friday will likely need a heat advisory as
temperatures are expected to climb well into the 90s with heat
indices in excess of 100 degrees in some locations of the TN Valley.
It is advised to take measures to practice heat safety during this
time.
A more pronounced shortwave will move over our area on Saturday,
while an upper trough becomes more established over the Northeast
U.S. A frontal boundary pushes south of our area in this timeframe,
with more widespread showers and thunderstorms anticipated. Despite
this front being south of our area, the upper trough axis allows the
chance for some convection to linger on Sunday. High temperatures on
Saturday and Sunday are expected to be slightly milder in the mid
80s with some areas in the valley possible reaching the lower 90s.
Drier conditions are expected early next work week as surface
ridging builds into the southern Appalachians. A frontal boundary
moves into the area on Tuesday and will provide another opportunity
for scattered convection here in East TN while a well defined upper
level ridge builds over the Central Plains.
Williams
&&
.AVIATION...
18Z TAF DISCUSSION.
Isolated to scattered showers and thunderstorms will continue
across the area the rest of the afternoon and into the evening.
Several rounds of storms could impact a terminal today, with the
possibility of strong winds, and hail being the primary concern.
Around sunset the convection should really diminish and generally
VFR conditions are expected. Patchy fog is expected overnight, but
it will really depend on where heavy rain falls this afternoon.
Have included fog at KTRI where it's most likely, and will wait
for later TAF issuances before introducing it at KTYS or KCHA.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 77 95 75 95 75 / 30 40 20 50 50
Knoxville McGhee Tyson Airport, TN 75 95 75 94 74 / 30 50 30 60 60
Oak Ridge, TN 74 93 74 93 72 / 30 50 30 60 60
Tri Cities Airport, TN 71 90 71 89 71 / 30 50 30 60 60
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...Heat Advisory until 8 PM EDT /7 PM CDT/ this evening for
Anderson-Bledsoe-Bradley-Grainger-Hamblen-Hamilton-
Jefferson-Knox-Loudon-Marion-McMinn-Meigs-North Sevier-
Northwest Blount-Northwest Monroe-Rhea-Roane-Sequatchie-
Union-West Polk.
VA...NONE.
&&Hazardous weather outlook, Jul 6, 3:27 PM EDT, 26 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 327 PM EDT Wed Jul 6 2022 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-071930- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott VA-Russell-Washington VA- 327 PM EDT Wed Jul 6 2022 /227 PM CDT Wed Jul 6 2022/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight Strong to severe storms will be possible this afternoon and evening. The primary threat will be damaging wind gusts. Additionally, localized flash flooding is possible, especially in areas impacted by stronger storms the previous days. Flooding of small streams, ponding of low lying areas, and street flooding are all possible. A heat advisory has been issued for this afternoon as well. See product for additional details. If spending any time outside, take frequent breaks in the shade and stay hydrated. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday ...A risk of severe storms exists for Thursday and Friday with increasing coverage of Thunderstorms through the week... Thunderstorm complexes will continue to move across the area for Thursday and Friday. Some of these storms will likely become severe with the main concern being damaging winds. Timing of the these storm complexes is uncertain but confidence is high that some severe weather will occur. Besides the damaging winds, these storms will also produce torrential rains with localized flash flooding possible. Flooding of small streams, ponding of low lying areas, and street flooding are possible. Heat advisories may be needed again for Thursday and possibly Friday across the central and southern Tennessee valley. Heat indices of 105 to 108 degrees are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for today through Friday, mainly during the afternoon and evening hours.
In the hours before
Special weather statement, Jul 6, 2:30 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Morristown TN
230 PM EDT Wed Jul 6 2022
VAZ002-061915-
Wise VA-
230 PM EDT Wed Jul 6 2022
...A strong thunderstorm will impact portions of central Wise County
through 315 PM EDT...
At 230 PM EDT, Doppler radar was tracking a strong thunderstorm near
Jenkins, or 7 miles west of Clintwood, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3713 8255 3707 8250 3703 8248 3698 8237
3697 8236 3697 8233 3695 8232 3702 8277
3703 8275 3704 8274 3705 8272 3712 8272
3715 8264 3720 8255
TIME...MOT...LOC 1830Z 287DEG 17KT 3713 8259
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BWLocal storm report, Jul 6, 3:09 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
309 PM EDT WED JUL 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG POUND 37.12N 82.60W
07/06/2022 WISE VA LAW ENFORCEMENT
MULTIPLE TREES DOWN IN THE POUND AREA.
&&
BWSpecial weather statement, Jul 6, 3:17 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Morristown TN
317 PM EDT Wed Jul 6 2022
VAZ002-005-006-008-062000-
Washington VA-Scott VA-Wise VA-Russell VA-
317 PM EDT Wed Jul 6 2022
...A strong thunderstorm will impact portions of southwestern
Russell, northeastern Scott, west central Washington and southeastern
Wise Counties through 400 PM EDT...
At 317 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Trammel, or 12 miles southeast of Wise, moving
east at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lebanon, Cleveland Va, Coeburn, St. Paul, Nickelsville, Dungannon,
Collingwood, Castlewood, Hansonville and Benhams.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3698 8240 3698 8237 3696 8236 3696 8234
3700 8229 3700 8227 3699 8226 3699 8225
3697 8204 3667 8222 3680 8260 3702 8247
TIME...MOT...LOC 1917Z 289DEG 22KT 3690 8238
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SRSpecial weather statement, Jul 6, 3:24 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Morristown TN
324 PM EDT Wed Jul 6 2022
TNZ014>016-038-VAZ001-062015-
Claiborne TN-Hancock TN-Grainger TN-Hawkins TN-Lee VA-
324 PM EDT Wed Jul 6 2022
...A strong thunderstorm will impact portions of northeastern
Claiborne, northwestern Hawkins, Hancock, northeastern Grainger and
southwestern Lee Counties through 415 PM EDT...
At 324 PM EDT, Doppler radar was tracking a strong thunderstorm near
Harrogate, or 11 miles east of Middlesboro, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sneedville, Bean Station, Tazewell, Howard Quarter, Mooresburg,
Evanston, Ewing and Treadway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3665 8303 3634 8319 3641 8357 3667 8350
3666 8348 3667 8342 3667 8341
TIME...MOT...LOC 1924Z 281DEG 24KT 3657 8353
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BWSpecial weather statement, Jul 6, 3:29 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Morristown TN
329 PM EDT Wed Jul 6 2022
TNZ015-016-038>040-069-070-062015-
Jefferson TN-Hamblen TN-Hancock TN-Northwest Cocke TN-Grainger TN-
Knox TN-Hawkins TN-
329 PM EDT Wed Jul 6 2022
...Strong thunderstorms will impact portions of southwestern Hawkins,
northeastern Knox, southwestern Hancock, Jefferson, northwestern
Cocke, Grainger and Hamblen Counties through 415 PM EDT...
At 329 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Tazewell to near Rutledge
to near Plainview. Movement was east at 10 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Morristown, Jefferson City, Rogersville, Dandridge, Rutledge, Bean
Station, White Pine, New Market, Baneberry and Russellville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3624 8307 3618 8317 3616 8317 3611 8312
3612 8310 3607 8311 3599 8357 3604 8365
3603 8368 3599 8366 3606 8391 3622 8356
3638 8349 3637 8345 3640 8346 3642 8343
3641 8339 3645 8337 3645 8302
TIME...MOT...LOC 1929Z 263DEG 9KT 3638 8348 3622 8355 3610 8382
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BWSpecial weather statement, Jul 6, 3:41 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Morristown TN
341 PM EDT Wed Jul 6 2022
TNZ017-VAZ005-006-008-062030-
Sullivan TN-Washington VA-Scott VA-Russell VA-
341 PM EDT Wed Jul 6 2022
...Strong thunderstorms will impact portions of central Sullivan,
southwestern Russell, eastern Scott and western Washington Counties
and the City of Bristol through 430 PM EDT...
At 341 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Cleveland Va to 14 miles
northwest of Bristol Va to Gate City. Movement was southeast at 25
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kingsport, Bristol Tn, Bristol Va, Abingdon, Lebanon, Gate City,
Weber City, Cleveland Va, Walnut Hill and Bluff City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3663 8196 3643 8230 3655 8261 3658 8261
3657 8260 3659 8261 3660 8269 3682 8248
3688 8241 3690 8234 3689 8232 3691 8232
3691 8230 3696 8232 3700 8227 3684 8185
TIME...MOT...LOC 1941Z 301DEG 23KT 3688 8224 3677 8234 3663 8257
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BWThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:20 PM EDT | Special Weather Statement | MRX | Blount | 40 min |
| Jul 5, 8:47 PM EDT | Special Weather Statement | MRX | Polk | 43 min |
| Jul 6, 3:36 AM EDT | Heat Advisory | MRX | Anderson, Bledsoe, Blount, Bradley, Grainger, Hamblen and 14 more | 16 hr |
| Jul 6, 1:44 PM EDT | Special Weather Statement | MRX | Hancock | 46 min |
| Jul 6, 1:56 PM EDT | Special Weather Statement | MRX | Campbell | 49 min |
| Jul 6, 2:06 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Knox, Union | 39 min |
| Jul 6, 2:13 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Union | 47 min |
| Jul 6, 2:20 PM EDT | Special Weather Statement | MRX | Anderson, Knox | 40 min |
| Jul 6, 2:47 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Grainger, Jefferson, Knox, Union | 43 min |
| Jul 6, 2:50 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne | 40 min |
| Jul 6, 3:24 PM EDT | Special Weather Statement | MRX | Hancock | 51 min |
| Jul 6, 3:29 PM EDT | Special Weather Statement | MRX | Grainger, Hamblen, Jefferson | 46 min |
| Jul 6, 3:41 PM EDT | Special Weather Statement | MRX | Sullivan | 49 min |
| Jul 6, 4:05 PM EDT | Special Weather Statement | MRX | Blount | 40 min |
| Jul 6, 4:57 PM EDT | Special Weather Statement | MRX | Sequatchie | 48 min |
| Jul 6, 5:08 PM EDT | Special Weather Statement | MRX | Morgan | 52 min |
| Jul 6, 5:24 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 51 min |
| Jul 6, 5:28 PM EDT | Flash Flood Warning | MRX | Morgan | 2 hr |
| Jul 6, 5:46 PM EDT | Special Weather Statement | MRX | Anderson | 44 min |
| Jul 6, 6:06 PM EDT | Special Weather Statement | MRX | Roane | 39 min |
| Jul 6, 6:09 PM EDT | Special Weather Statement | MRX | Meigs | 36 min |
| Jul 6, 6:22 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, Roane | 38 min |
| Jul 6, 7:22 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 38 min |
| Jul 6, 7:34 PM EDT | Areal Flood Advisory | MRX | McMinn, Monroe, Polk | 21 min |
| Jul 6, 7:53 PM EDT | Flash Flood Warning | MRX | Monroe | 112 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.